# SDR Q2S2010F00034

- Difficulty date: March 4, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B033112
- Condition: Cracked
- Location: Bs 570 Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0978, WC NR 53-520-01-01- FWD CARGO COMPARTMENT AT STA 570, RBL 44 FOUND FLOOR SUPPORT FRAME WEB CRACKED.  CRACKED FLOOR SUPPORT WEB REMOVED IAW SRM 51-30-02, REV 116.  NEW FLOOR SUPPORT WEB FASTENER HOLES TRANSFERRED AND INSTALLED IAW SRM 51-30-05 AND 51-30-02, REV 116.
